Követés
Giuseppe Da Prato
Giuseppe Da Prato
Scuola Normale
E-mail megerősítve itt: sns.it
Cím
Hivatkozott rá
Hivatkozott rá
Év
Stochastic equations in infinite dimensions
G Da Prato, J Zabczyk
Cambridge university press, 2014
66432014
Ergodicity for infinite dimensional systems
G Da Prato, J Zabczyk, J Zabczyk
Cambridge University Press, 1996
18131996
Representation and control of infinite dimensional systems
A Bensoussan, G Da Prato, MC Delfour, SK Mitter
Birkhäuser, 2007
16612007
Sommes d'operateurs lineaires et equaions differentielles operationnelles
G Da Prato
J. Math. pures appl. 54, 305-387, 1975
5431975
Differential operators with non dense domain
G Da Prato, E Sinestrari
Annali della scuola normale superiore di pisa-classe di scienze 14 (2), 285-344, 1987
5211987
Differential operators with non dense domain
G Da Prato, E Sinestrari
Annali della scuola normale superiore di pisa-classe di scienze 14 (2), 285-344, 1987
4861987
Second order partial differential equations in Hilbert spaces
G Da Prato, J Zabczyk
Cambridge University Press, 2002
4692002
An introduction to infinite-dimensional analysis
G Da Prato
Springer Science & Business Media, 2006
3602006
Kolmogorov equations for stochastic PDEs
G Da Prato
Springer Science & Business Media, 2004
3242004
The Stochastic Burgers Equation
GD Prato
Kolmogorov Equations for Stochastic PDEs, 131-153, 2004
3052004
Equations d'évolution abstraites non linéaires de type parabolique
G Da Prato, P Grisvard
Annali di Matematica Pura ed Applicata 120 (1), 329-396, 1979
2941979
Strong solutions to the stochastic quantization equations
G Da Prato, A Debussche
The Annals of Probability 31 (4), 1900-1916, 2003
2512003
Hamilton-Jacobi equations in Hilbert spaces
V Barbu, G Da Prato
Pitman Advanced Publishing Program, 1983
2341983
Regularity of solutions of linear stochastic equations in Hilbert spaces
G Da Prato, S Kwapieň, J Zabczyk
Stochastics: An International Journal of Probability and Stochastic …, 1988
2121988
Stochastic cahn-hilliard equation
G Da Prato, A Debussche
Nonlinear Analysis: Theory, Methods & Applications 26 (2), 241-263, 1996
1951996
Ergodicity for the 3D stochastic Navier–Stokes equations
G Da Prato, A Debussche
Journal de mathématiques pures et appliquées 82 (8), 877-947, 2003
1912003
The viability theorem for stochastic differential inclusions
JP Aubin, GD Prato
Stochastic Analysis and Applications 16 (1), 1-15, 1998
1791998
Two-dimensional Navier–Stokes equations driven by a space–time white noise
G Da Prato, A Debussche
Journal of Functional Analysis 196 (1), 180-210, 2002
1712002
Linear integro-differential equations in Banach spaces
G Da Prato, M Iannelli
Rendiconti del Seminario Matematico della Universita di Padova 62, 207-219, 1980
163*1980
Stochastic viability and invariance
JP Aubin, G Da Prato
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 17 (4), 595-613, 1990
1341990
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20